# SDR DHL2005753003

- Difficulty date: November 24, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 87067001
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS, BATTERY LOW.  REPLACED BATTERIES. EMERGENCY EXIT LITES ILLUMINATED- SERVICEABLE REF. 33-26-00, P/N 87067-001.
